aubagio sleepy pill???

A board to discuss future MS therapies in early stage (Phase I or II) trials.

aubagio sleepy pill???

Postby msjenifer » Mon Aug 12, 2013 5:46 am

I have been taking Aubagio every night for 2 weeks now. I have had none of the side affects they listed but i have been VERY tired to the point of wanting to nap or falling asleep at 9pm. i workout, eat healthy, take all the vitamins i should plus more. Has anyone else had this rip vanwinkle affect??
msjenifer
Newbie
 
Posts: 1
Joined: Mon Aug 12, 2013 5:35 am

Advertisement

Re: aubagio sleepy pill???

Postby standingtall » Mon Aug 12, 2013 11:14 pm

Taking Aubagio for over 5 months now. It does not make me sleepy at all. If anything, I still have trouble sleeping which is common for a lot of MS'ers.
It would be interesting to know if this effect goes away or begins to subside after a few more weeks though, please post back in few weeks and let me know. Thanks
standingtall
Family Member
 
Posts: 45
Joined: Wed Mar 06, 2013 8:44 pm

Re: aubagio sleepy pill???

Postby wildgoose » Wed Aug 14, 2013 9:59 pm

I have been taking Aubagio for 6 months and have the opposite problem. I can't sleep more than 2 hours at a time without waking up. I know this is pretty normal for MS but it sure makes the other symptoms I have worse when I don't get enough sleep. MS is different for everyone and I assume the side effects of Aubagio are too. I haven't had any side effects. I mentioned the sleep problem to my doctor and he said he didn't think it was Aubagio.
wildgoose
Newbie
 
Posts: 9
Joined: Fri Mar 15, 2013 11:16 am


Return to Drug Pipeline

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service